# SDR AALA20030191

- Difficulty date: February 11, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N276AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49273
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT TAIL CONE CROSSBAR INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGH WIRE TO TAIL CONE CROSSBAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
